# SDR J7SA2018112015001

- Difficulty date: November 15, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N408FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010018
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fairing
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

V-STAB TIP FAIRING IS SHOWING SIGNS OF EROSION AND PAINT PEELING.  THIS SDR TO BE UPDATED UPON COMPLETION OF THE CORRECTIVE ACTION.
